# SDR CA001110006

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,394 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 601R93106405
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAILED ON APPROACH TO OTTAWA, THROUGH 10,500 FEET, 190 KNOTS, WITH SPOILERS EXTENDED WHEN FLAPS SELECTED AT 8 DEGREES. FOUND LT & RT ACTUATORS AND FLEX LT NR 1 AT FAULT. ACTUATORS AND FLEX CHANGED, SYSTEM RIGGING AND OPERATION CHECK CARRIED OUT.
